RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 2(182)  


On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems
B. R. Vainberg
3
Subelliptic operators
Yu. V. Egorov
57
Convex integral functionals and the theory of lifting
V. L. Levin
115
Two directions in the development of the theory of non-simple finite groups
L. A. Shemetkov
179

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
199
Communications of the Moscow Mathematical Society
On the question of the stability of the equilibrium state of a system of functional-differential equations of neutral type with small deviation of the argument
R. R. Akhmerov, M. I. Kamenskii
205
The birational invariants of algebraic tori
V. E. Voskresenskii
207
Multiplicative operators of diffusion processes and differential equations in sections of vector bundles
Yu. L. Daletskii
209
Artinian quotient rings
V. P. Elizarov
211
Two remarks on Plücker rings
M. E. Kotlyarskii
213
Isomorphisms of nilpotent decompositions of groups
V. V. Limanskii
214
Degenerations of elliptic curves, and pseudotaut singularities
V. S. Kulikov
215
Algebras with a single relation
L. G. Makar-Limanov
217
Strongly semisimple semigroups
A. V. Tishchenko
218
The behavior of the solutions of linear parabolic systems of differential equations in unbounded domains
O. A. Oleinik
219
The number of $(p,q)$-corridors and $(p,q)$-labyrinths
A. A. Panov
221
Gibbs random fields, and the problem of the coexistence of phases for lattice models of statistical physics
S. A. Pirogov
223
A certain variant of the topological principle of connectedness
A. E. Rodkina
225
The trouble detection problem for a certain class of control experiments
V. L. Freidlina
227

Mathematical Events in the USSR and abroad
Sergei Mikhailovich Lozinskii (on his sixtieth birthday)
B. Z. Vulikh, I. P. Mysovskikh, G. I. Natanson
229
The Seventeenth International Congress of Mathematicians (Vancouver, B.C., 1974)
A. B. Zhizhchenko
235
Sixth All-Union Topological Conference
G. S. Chogoshvili
247
Elections to the Academy of Sciences of the USSR
260
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno
261

News
All-Union colloquium on theory of cubature formulae
G. N. Salikhov
270
VI Far-Eastern summer mathematical school
A. P. Shapiro
271

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
273
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019